BulDML at Institute of Mathematics and Informatics >
IMI Periodicals >
Serdica Mathematical Journal >
2013 >
Volume 39, Number 1 >

Please use this identifier to cite or link to this item:

Title: Solution stationnaire du système d'équations de la radiation et de la température dans l'air
Authors: Messaadia, Nawel
Yashima, Hisao Fujita
Keywords: Radiation
air temperature
integro-differential equation system
Issue Date: 2013
Publisher: Institute of Mathematics and Informatics Bulgarian Academy of Sciences
Citation: Serdica Mathematical Journal, Vol. 39, No 1, (2013), 17p-36p
Abstract: We consider the integro-differential equation system which describes the intensity of the radiation and the temperature of the air in a domain of R^3. Supposing that the coefficients of absorbation and emission of radiation are small even if they depend on the position, we prove the existence of a stationary solution of the equation system in a bounded domain.
Description: 2010 Mathematics Subject Classification: 35Q79 (35J61, 86A10).
ISSN: 1310-6600
Appears in Collections:Volume 39, Number 1

Files in This Item:

File Description SizeFormat
2013-017-036.pdf482.23 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0!   Creative Commons License